# SDR ASAA2023080544418

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,002 hours, 16,667 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN ENGAGING TOGA FOR TAKEOFF #1 THROTTLE DID NOT ADVANCE. GROUNDED - YES. ACCOMPLISHED T/S FOR ASM #1 RATE MONITOR FAULT (FAULT CODE 22-31687) PER FIM 22-32 TASK 819 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER MM 22-31-00-710-801 - ALL TESTS PASS.
